Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28497
Title: A novel solution algorithm for solving multi-class reliability-based path choice problem
Authors: Chen, BY
Lam, WHK 
Shao, H
Tam, ML
Issue Date: 2009
Source: Proceedings of the 14th HKSTS International Conference: Transportation and Geography, 2009, v. 1, p. 139-147 How to cite?
Abstract: The multi-class reliability-based user equilibrium (RUE) problem has been intensively studied in recent years, as it could better reveal different travelers' path choice behaviors in road networks under demand and/or supply uncertainties. However, the path disutility is non-additive in the RUE problem, in which path enumeration is required for solving such complex problem. In this paper, a novel solution algorithm without requirement of path enumeration is proposed for solving the RUE problem in road networks with multi-user classes. The proposed algorithm converges at finite iterations by iteratively shifting path flows from the costliest to the cheapest path. Experimental results show that the proposed algorithm could efficiently lead to stable solution of the RUE path choice problems within reasonable computational time for large-scale networks with multi-user classes.
Description: 14th HKSTS International Conference: Transportation and Geography, Kowloon, 10-12 December 2009
URI: http://hdl.handle.net/10397/28497
ISBN: 9789889884765
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

31
Last Week
5
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.